Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.11851/6986
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Özarslan, Mehmet Ali | - |
dc.contributor.author | Duman, Oktay | - |
dc.date.accessioned | 2021-09-11T15:44:42Z | - |
dc.date.available | 2021-09-11T15:44:42Z | - |
dc.date.issued | 2008 | - |
dc.identifier.issn | 0003-889X | - |
dc.identifier.uri | https://doi.org/10.1007/s00013-007-2354-5 | - |
dc.identifier.uri | https://hdl.handle.net/20.500.11851/6986 | - |
dc.description.abstract | In this study, motivating our earlier work [O. Duman and M.A. Ozarslan, Szasz-Mirakjan type operators providing a better error estimation. Appl. Math. Lett. 20, 1184-1188 (2007)], we investigate the local approximation properties of Szasz-Mirakjan type operators. The second modulus of smoothness and Petree's K-functional are considered in proving our results. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Birkhauser Verlag Ag | en_US |
dc.relation.ispartof | Archiv Der Mathematik | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Szasz-Mirakjan operators | en_US |
dc.subject | the second modulus of smoothness | en_US |
dc.subject | Petree's K-functional | en_US |
dc.subject | local approximation | en_US |
dc.subject | positive linear operators | en_US |
dc.title | Local Approximation Results for Szasz-Mirakjan Type Operators | en_US |
dc.type | Article | en_US |
dc.department | Faculties, Faculty of Science and Literature, Department of Mathematics | en_US |
dc.department | Fakülteler, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.identifier.volume | 90 | en_US |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 144 | en_US |
dc.identifier.endpage | 149 | en_US |
dc.authorid | 0000-0001-7779-6877 | - |
dc.identifier.wos | WOS:000253197800008 | - |
dc.identifier.scopus | 2-s2.0-43149119969 | - |
dc.institutionauthor | Duman, Oktay | - |
dc.identifier.doi | 10.1007/s00013-007-2354-5 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.scopusquality | Q3 | - |
dc.identifier.wosquality | Q3 | - |
item.fulltext | No Fulltext | - |
item.languageiso639-1 | en | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.cerifentitytype | Publications | - |
item.openairetype | Article | - |
item.grantfulltext | none | - |
crisitem.author.dept | 07.03. Department of Mathematics | - |
Appears in Collections: | Matematik Bölümü / Department of Mathematics Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
13
checked on Mar 29, 2025
WEB OF SCIENCETM
Citations
11
checked on Jan 11, 2025
Page view(s)
74
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.